Clots Out Of Spots After Taking Emergency Contraception?

Illustration of Clots Out Of Spots After Taking Emergency Contraception?
Illustration: Clots Out Of Spots After Taking Emergency Contraception? static.insider.com

I had sex with my husband 2 days after menstruation then I took medication to prevent pregnancy with the intention of delaying it first but I drank milk and did not know that drinking milk could thwart the effect of the medicine. After 6 days after having sex I came out clots of blood spots along with dizziness and nausea ” , is that a sign of early pregnancy or not?

1 Answer:

Hi eldelza,

Thank you for asking HealthReplies.com.

Need to clarify, what drugs did you take before? Do you mean the emergency contraceptive pill?

Several types of drugs can help prevent pregnancy after sexual intercourse, one of which is the emergency contraceptive pill (condar). This drug usually contains a synthetic progesterone hormone that works by blocking the fertilization of an egg by a sperm cell. However, the consumption of this drug cannot guarantee 100% that pregnancy will not occur. This is because, consumption of condar pills is not able to abort the results of conception that have continued to form.

It is true, there are several types of drugs that can decrease their effectiveness if they are consumed in close proximity to or in conjunction with milk consumption. But not with condar pills. Consumption of medical pills is not influenced by consumption of milk, but depends on the time and method of consumption. If you take the correct contraceptive pill at the right time, then the potential for pregnancy can be prevented quite effectively.

As for the appearance of blood spots, dizziness, and nausea as you experience it could be caused by pregnancy. This condition may occur not because of the decreased effect of the medical pill due to milk consumption, but rather due to improper consumption of the medical pill. Apart from pregnancy, the complaints you experience may also arise due to other factors, such as pre-menstrual syndrome, viral or bacterial infections, dyspepsia (increased stomach acid), side effects of drugs, ovarian cysts, endometriosis, pelvic inflammation, pregnancy disorders (such as miscarriage or pregnancy). pregnant wine), and so on.

To confirm these possibilities, you should take a testpack as a first step. You can do the testpack on the 7th day of the delay in menstruation or more. In this way, the testpack results are considered more accurate and closer to the truth. You can also go directly to a doctor or obstetrician for further physical evaluation. For pregnancy detection, your doctor may also recommend that you undergo a blood test or ultrasound.

In the meantime, first deal with your complaints by getting plenty of rest, eating more discipline, reducing fatty foods, exercising regularly, keeping your intimate organs clean, and limiting sexual intercourse as long as there are lots of spots from the intimate organs.

Hope it helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

About AEFI MR Vaccination.?

About AEFI MR Vaccination.?

(10 months ago)

Good night,. Sorry to interrupt the time. R n r nI am a Midwifery student at the beginning of the semester. Got an assignment, can I ask for help? Hehe r n r nI got a case in AEFI ... Read more

Prolonged Body Aches Accompanied By Nausea, Dizziness And Weakness?

Prolonged Body Aches Accompanied By Nausea, Dizziness And Weakness?

(1 year ago)

I want to ask, – + 10hr I feel my body aches, from buttocks radiating to the shoulders of the neck, sometimes the legs feel aching, nausea, sometimes dizzy, weak, no appetite... Read more

Pedis And Festering Penis Problems

Pedis And Festering Penis Problems

(1 year ago)

Doc, my genitals more or less 2 days ago started to go to numbness and yellow fluid came out. Every time I urinated the head of the penis was pedis, but it didn’t bleed and w... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *